# SDR QXEA200701901

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 14,025 hours, 10,593 cycles
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2339. ON TAKEOFF ROLL PRESSURIZATION FAULT RECEIVED. SWITCHED TO MANUAL MODE IAW THE CHECKLIST. MAINTENANCE PLACED THE AUTO PRESSURIZATION SYSTEM ON MEL 21-30-5B. AIRCRAFT RETURNED TO SERVICE.
